# SDR QXEA2010101900639

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CORROSION FOUND ON FRAME AT FS 310.00 BETWEEN STR 27 AND 26R.  REMOVED FASTENERS FOM IAW SRM 51-42-06-001-001-A01.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01. AREA WITHIN LIMITS IAW SRM 53-21-06-101-002-A01.  PERFORMED ECI ON BLENDED AREA , NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  TREATED AND PRIMED IAW CRJ700 51-21-11-001-001-A01 AND 51-25-06-001-001-A01.  INSTALLED REQUIRED FASTENERS IAW SRM 51-42-06-001-001-A01.  APPLIED TOPCOAT AND CORROSION PREVENTATIVE COMPOUND IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
